Dear Dr. Lupo,
I am a 52 yr old female who has been experiencing many syptoms of hypo for the last several years. I have had normal TSH and T4 labs during this time. An ultrasound was done because I have a feeling of fullness and sometimes difficulty swallowing...it was normal. I've had these symptoms for the last several years...fatigue, sleep disturbance (waking in the night), cold (97.4 and shivering), low body temp, hair loss, dry skin. More recently I have increasing constipation and tinnitus. In March 08 the Dr. test me again with these results...
TSH 2.00 Free T4 1.03 Peroxidase 86.5
MCV 100 range 80-97 Folate 17.4 range 7.2-15.4 GFR 80.1 Total cholesteral 203 HDL 63
My blood pressure is normal without meds. I take 20mg of adderall and 300mg of wellbutrin daily. Because of my symptoms the Dr. started me on 25mg of levothyroxine.
My questions are: Could the tinnitus be related to the thyroid? Could the adderall and/or wellbutrin be effecting my thyroid or the blood tests? How long does it take for the meds work?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.